Record:   Prev Next
書名 Journal of inequalities and applications
出版項 Amesterdam, The Netherlands : Gordon and Breach Science Publisher, c1997-2002
國際標準期刊編號 1025-5834 1029-242X(Online)
book jacket

館藏地數學所圖書室
Lib. Has1(1997)-7(2002)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (1997)    館內使用    30340100285158
 數學所圖書室  v.2 (1998)    館內使用    30340100299589
 數學所圖書室  v.3 (1999)    館內使用    30340100325194
 數學所圖書室  v.4 (1999)    館內使用    30340100325202
 數學所圖書室  v.5 (2000)    館內使用    30340100348402
 數學所圖書室  v.6 (2001)    館內使用    30340100348410
 數學所圖書室  v.7(#1-3) (2002)    館內使用    30340100359540
 數學所圖書室  v.7(#4-6) (2002)    館內使用    30340100359557
數學所圖書室之訂單已取消。
說明 Vol. 1, no. 1 (Jan., 1997)-Vol. 7, no. 6 (Dec., 2002)
Quarterly
附註 Title from cover
主題 Mathematics -- Periodicals
Inequalities (Mathematics) -- Periodicals
Alt Title J. of inequal. & appl.
Record:   Prev Next